# SDR 2017FA0000564

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: General aviation
- Aircraft: N135SH
- Make and model: Lear 35A
- Aircraft serial: 335
- Aircraft time: 10,416 hours, 9,005 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,416 hours, 9,005 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION DURING DECENT. CREW PERFORMED EMERGENCY LANDING. NO FURTHER INCIDENT ON LANDING. PERFORMED GROUND CHECKS OF PRESSURIZATION SYSTEM. COULD NOT DUPLICATE PROBLEM. FURTHER TROUBLESHOOTING REVILED INTERMITTENT FAULT IN DIFFERENTIAL RELIEF VALVE OPENING EARLY. REMOVED AND REPLACED DIFFERENTIAL RELIEF VALVE. PERFORMED FUNCTIONAL CHECKS OF PRESSURIZATION SYSTEM. ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
